# SDR IPXA2024120221779

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EXTERIOR HANDLE ASSY HAS OXIDATION CORROSION INSIDE THE HOUSING. MB 60-031.  REMOVED LIGHT RUST IN CREW DOOR EXTERIOR HANDLE HOUSING SCREWS (2EA) USING SCOTCH BRITE IAW A300-600 SRM 51-74-10, NO MATERIAL LOSS.
